MAUDE Adverse Event Report: ST PAUL LEVEL 1 FAST FLOW FLUID WARMVER IV SET; DEVICE, WARMING, BLOOD AND PLASMA

ST PAUL LEVEL 1 FAST FLOW FLUID WARMVER IV SET; DEVICE, WARMING, BLOOD AND PLASMA
Model Number DI-100
Medical Device Problem Codes Failure to Sense (1559); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was not recognized after connecting it to the equipment.After changing to a new device of the same item number, the equipment was available to use.No patient injury and no medical intervention were recorded.
 
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: additional information is provided in h.2., h.3., and h.6.One (1) sample was received for evaluation without its original packaging.The complaint sample was visually inspected, and the tube was damaged.The sample was assembled and functioned correctly without difficulty.The complaint was not confirmed.The root cause for this event is unknown.There were no non-conformances or abnormalities found in the device history record review that would be linked to this issue.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMVER IV SET
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18048008
Report Number3012307300-2023-10115
Device Sequence Number7468714
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public20695085410017
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberDI-100
Device Catalogue NumberDI-100---801
Device Lot Number4273801
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown